Coronavirus: the latest information for testing, screening and visitors.
COVID-19 Virtual Community Town Hall presentation now available >>
As with any medication you take, cancer treatment drugs present a risk for side effects. Depending on the type of cancer treatment your oncologist recommends, some chemotherapy drugs and radiation therapies directed at your chest can cause side effects to your heart.
Talk with your doctors about potential cardiovascular complications of your treatment, and learn about your options for safeguarding your heart.
Then, do your part to keep your heart healthy:
Throughout your cancer treatment, report any symptoms of heart problems to your doctor. This includes any chest discomfort and tightness, difficulty breathing, a rapid or irregular heartbeat and the feeling of dizziness.
How do you keep your heart healthy? Tell us in the below comments.
The oncologists and cardiologists at Edward-Elmhurst Health work together to offer a unique program designed to protect patients from cardiovascular complications during cancer treatment. Read more about our Cardio-Oncology program.
If you have reached this screen, your current device or browser is unable to access the full Edward-Elmhurst Health Web site.
To see the full site, please upgrade your browser to the most recent version of Safari, Chrome, Firefox or Internet Explorer. If you cannot upgrade your browser, you can remain on this site.